Arithmetic properties of Ramanujan’s general partition function for modulo 11

Belakavadi R. Srivatsa Kumar, Ramakrishna Narendra, Karpenahalli R. Rajanna

Research output: Contribution to journalArticlepeer-review

Abstract

In the present work, for the general partition function pr(n), we establish five new infinite families of congruences modulo 11. Our emphasis throughout this paper is to exhibit the use of q-identities to generate congruences of pr(n).

Original languageEnglish
Pages (from-to)134-137
Number of pages4
JournalKuwait Journal of Science
Volume48
Issue number1
DOIs
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • General

Fingerprint Dive into the research topics of 'Arithmetic properties of Ramanujan’s general partition function for modulo 11'. Together they form a unique fingerprint.

Cite this